Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Stabilization of a Class of Nonholonomic Systems without Drift Using Time-State Control Form
Hiromitsu KIYOTAMitsuji SAMPEI
Author information
JOURNALS FREE ACCESS

1999 Volume 12 Issue 11 Pages 647-654

Details
Abstract

The authors have proposed the time-state control form and its control strategy to control a class of nonholonomic systems without a drift term, which method is more useful, or has broader applicable class of systems, than the chained form one. In this paper, necessary and sufficient conditions for transformation of a class of nonholonomic systems into the time-state control form are given, and new control strategy for the time-state control form to ensure the (exponential) stabilization of the subsystem by some sort of Lyapunov's discussion is also presented. For each of the topics, simple and illustrative example will be shown.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top